Christian Sadel
Erdoes Group
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4. Cambridge University Press, pp. 1082–1098, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1257 |

C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3. Springer, pp. 881–919, 2016.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1223 |

R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3. European Mathematical Society, pp. 557–600, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1608 |

C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7. Birkhäuser, pp. 1631–1675, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1503 |

C. Sadel, “A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles,” Ergodic Theory and Dynamical Systems, vol. 35, no. 5. Cambridge University Press, pp. 1582–1591, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1926 |

C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4. Springer, pp. 409–440, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4. Cambridge University Press, pp. 1082–1098, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1257 |

C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3. Springer, pp. 881–919, 2016.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1223 |

R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3. European Mathematical Society, pp. 557–600, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1608 |

C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7. Birkhäuser, pp. 1631–1675, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1503 |

C. Sadel, “A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles,” Ergodic Theory and Dynamical Systems, vol. 35, no. 5. Cambridge University Press, pp. 1582–1591, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1926 |

C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4. Springer, pp. 409–440, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv